# SDR SIMA20180205008

- Difficulty date: February 5, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,593 hours, 38,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT BRACKETS AT FRAMES 66 AND 67 BENT AND CRACKED.  INSTALLED A NEW FLOOR SUPPORT BRACKET IAW SRM 51-40-02.
